![]() |
Volumn 64, Issue 5 I, 2001, Pages 051917/1-051917/8
|
Kirchhoff approximation for diffusive waves
|
Author keywords
[No Author keywords available]
|
Indexed keywords
APPROXIMATION THEORY;
BOUNDARY CONDITIONS;
DIFFUSION;
FOURIER TRANSFORMS;
GREEN'S FUNCTION;
IMAGE ANALYSIS;
LIGHT MODULATION;
MATHEMATICAL MODELS;
REFRACTIVE INDEX;
SPECTROSCOPIC ANALYSIS;
DIFFUSION EQUATION;
DIFFUSIVE WAVES;
KIRCHHOFF APPROXIMATION;
SCATTERING MODEL;
LIGHT SCATTERING;
|
EID: 0035510039
PISSN: 15393755
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.64.051917 Document Type: Article |
Times cited : (71)
|
References (34)
|